# SDR IPXA2019030639780

- Difficulty date: March 3, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 19,086 hours, 13,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Blower
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA CAPTS EVAS BLOWER CHECK TEST BUTTON INOP. REMOVED AND REPLACED CAPT'S EVAS PACK PER AMM 25-69-00-401 IPC 25-60-00-401.
